MathSciNet Relay Station
MathSciNet bibliographic data
MR1915209 11J68 (11D61 11J13 11J25)
Evertse, Jan-Hendrik; Schlickewei, Hans Peter A quantitative version of the absolute subspace theorem. J. Reine Angew. Math. 548 (2002), 21–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement